Archived Edition Vol. 17, No. 2, 1991

Editors: H. Brezis (Paris), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), G. Pisier (Paris), G.-C. Rota (MIT), R. Scott (Houston)
Managing Editor: V. Paulsen (Houston)

Houston Journal of Mathematics


Carmen Cortazar, Manuel Elgueta
Unstability of the Steady Solution of a Nonlinear Reaction-Diffusion Equation, pp. 149-155.

K. Gopalsamy, Xue-Zhong He, Lizhi Wen
Global Attractivity and Oscillations in a Periodic Logistic Integrodifferential Equation, pp. 157-177.

Wolfgang Filter
Hellinger-Type Integrals in Riesz Spaces, pp. 179-200.

L. Kushner
Relative Whitney Germs, pp. 201-205.

R. S. Pierce, C. Vinsonhaler
Realizing Subrings of Rational Division Algebras, pp. 207-226.

M. O. Reade, H. Silverman
Radii Problems for Linear Properties of Univalent Functions, pp. 227-235.

J. Rosenblatt, W. M. Ruess, D. Sentilles
On the Critical Part of a Weakly Almost Periodic Function, pp. 237-249.

J. Sichler, V. Trnkova
On Automorphism Groups of Unary Algebras and of Their Reducts, pp. 251-270.

N. Stavrakas
A Reduction Theorem for the Intersection of Closed Convex Hulls, pp. 271-277.

B. A. Uralegaddi, C. Somanatha
Certain Differential Operators for Meromorphic Functions, pp. 279-284.

Some Remarks on the Dirichlet Problem With Critical Growth for the n-Laplacian, pp. 285-298.